# SDR HNAA2021091300455

- Difficulty date: August 21, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Lt Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER BANANA PANEL CORRODED. REMOVED AND REPLACED WITH NEW AND SERVICEABLE L/H LOWER BANANA PANEL IAW EMB145 SRM 51-40-02.
